# SDR N6WA2012040703

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 18,008 hours, 12,419 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE IN FLIGHT.  RAN ENGINE AND PRESSURIZED ACFT IAW AMM 52-70-00.  NO DEFECTS NOTED AT THIS TIME.
